# SDR UALA2011010300002

- Difficulty date: January 2, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 77,172 hours, 12,486 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 411
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAVE FWD CABIN AUTO TEMP CONTROL INOP.  FWD TRIM AIR VALVE FAULT.  REPLACED FWD CAB TRIM AIR VALVE IAW MM, VALVE OPS CHECKED OK AND NO LEAKS NOTED.
